zbMATH — the first resource for mathematics

A Levi problem on two-dimensional complex manifolds. (English) Zbl 0502.32010

32E10 Stein spaces, Stein manifolds
32E05 Holomorphically convex complex spaces, reduction theory
32T99 Pseudoconvex domains
Full Text: DOI EuDML
[1] Brun, J.: Le problème de Levi dans les fibrés à base de Stein et à fibre une courbe compacte. Ann. Inst. Fourier (Grenoble)27, 17-28 (1977) · Zbl 0352.32025
[2] Diederich, K., Fornaess, J.E.: Pseudoconvex domains: an example with nontrivial Nebenhülle. Math. Ann.225, 275-292 (1977) · Zbl 0333.32018 · doi:10.1007/BF01425243
[3] Diederich, K., Fornaess, J.E.: Pseudoconvex domains: bounded strictly plurisubharmonic exhaustion functions. Invent. Math.39, 129-141 (1977) · Zbl 0353.32025 · doi:10.1007/BF01390105
[4] Diederich, K., Fornaess, J.E.: Pseudoconvex domains: existence of Stein neighbourhoods. Duke Math. J.44, 641-662 (1977) · Zbl 0381.32014 · doi:10.1215/S0012-7094-77-04427-1
[5] Diederich, K., Fornaess, J.E.: Proper holomorphic maps onto pseudoconvex domains with real analytic boundary. Ann. Math.110, 575-592 (1979) · Zbl 0417.32010 · doi:10.2307/1971240
[6] Grauert, H.: On Levi’s problem and the imbedding of real-analytic manifolds. Ann. Math.68, 263-273 (1958) · Zbl 0081.07401 · doi:10.1007/BF01351803
[7] Grauert, H.: Über Modifikationen und exzeptionelle analytische Mengen. Math. Ann.146, 331-368 (1962) · Zbl 0173.33004 · doi:10.1007/BF01441136
[8] Grauert, H.: Bemerkenswerte pseudokonvexe Mannigfaltigkeiten. Math. Z.81, 377-391 (1963) · Zbl 0151.09702 · doi:10.1007/BF01111528
[9] Griffiths, P., Harris, J.: Principles of algebraic geometry. New York: Wiley 1978 · Zbl 0408.14001
[10] Michel, D.: Sur les outverts pseudoconvexes des espaces homogènes. C. R. Acad. Sci. Paris Ser. A283, 779-782 (1976) · Zbl 0355.32019
[11] Narasimhan, R.: The Levi problem in the theory of functions of several complex variables. Proc. Int. Congr. Math. (Stockholm 1962), pp. 385-388. Uppsala: Almquist and Wiksells 1963
[12] Ueda, T.: On the neighbourhood of a compact complex curve with topologically trivial normal bundle, J. Math. Kyoto Univ. (to appear) · Zbl 0519.32019
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.